MathSciNet Relay Station
MathSciNet bibliographic data
MR71429 20.0X
Zacher, Giovanni Sugli elementi modulari in un $p$-gruppo. (Italian) Rend. Sem. Mat. Univ. Padova 24 (1955), 165–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement